# SDR DALA2019103106326

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6812, L/P 1339382) TOOL MARK ON PREVIOUS REPAIR ON FRAME STA 1280 STGR 10R. (FUS). CORRECTIVE ACTION: SUMMARY OF NRC 00308: PREVIOUS REPAIR DOUBLER ON FRAME STA 1280 STGR 10R AT PAX CABIN WAS REPLACED PER ER/A 519273-14 REV ORIGINAL; SECTION I. REPAIR APPROVAL IS LIMITED TO A THRESHOLD OF 29,100 TOTAL AIRFRAME FLIGHT CYCLES ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR AFTER 29,100 FLIGHT CYCLES.
